# SDR 95FDEA01600

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND BOTTOM OF UPPER FLANGE OF FLOORBEAM STA 480 LBL 24 RBL 24 IN UPPER LOBE.  REMOVED CORROSION AND INSTALLED REPAIR IAW 53-10-8 AND EA 7-5310-2595.
